Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
W. C. Brenke "On polynomial solutions of a class of linear differential equations of the second order," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 36(2), 77-84, (February 1930)